MathSciNet Relay Station
MathSciNet bibliographic data
MR61280 46.3X
Davis, Philip; Walsh, J. L. On representations and extensions of bounded linear functionals defined on classes of analytic functions. Trans. Amer. Math. Soc. 76, (1954). 190–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement